# SDR SWAA2024101542574

- Difficulty date: September 27, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Balance Weight
- Condition: Out Of Limits
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BALANCE PROCEDURE WAS FOUND CBM OF LT ELEVATOR -85.64 LBFIN IS OUT OF LIMIT IAW B737-800 SRM 51-61-04-0G-0 2024-559090<[01] PERFORMED LT ELEVATOR SECONDARY STATIC BALANCE ON BALANCE JIG IAW B737-800 SRM 51-61-04-0G-0 AND MULTI-EFFECTIVE EA M-22-155-03766; REV A; FIGURE 1; SHEET 1. NEW SBHM: -121.21 LBF-IN. ADDED WEIGHTS : 4 E/A P/N : 69-53211-2. AVAILABLE SPACES : 18 E/A AT LOWER SURFACE. SEE INDIVIDUAL STEPS SIGN OFFS BELOW.;[02] PERFORMED LT ELEVATOR SECONDARY STATIC BALANCE ON BALANCE JIG IAW B737-800 SRM 51-61-04-0G-0 AND MULTI-EFFECTIVE EA M-22-155-03766; REV A; FIGURE 1; SHEET 1. NEW SBHM: -121.21 LBF-IN. ADDED WEIGHTS : 4 E/A P/N : 69-53211-2. AVAILABLE SPACES : 18 E/A AT LOWER SURFACE. SEE INDIVIDUAL STEPS SIGN OFFS BELOW. ITEM RII
